# SDR USAA2012052900029

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 34,527 hours, 20,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1116161
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT LIGHT LENS IS MISSING.  REPLACED L2 DOOR EMERGENCY EXIT LIGHT LENS.
